# SDR AMTA200800014

- Difficulty date: January 11, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2504
- Condition: Unserviceable
- Part time: 22,108 hours, 6,949 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU ON START OIL QTY FLLUXUATION, CHIP DETECTOR HAS DEBRIS AND OIL DRAINS FROM CHECK VALVE TO ZERO QTY.  REPLACED APU IAW M57-49-02.  APU OPS AND LEAK CHECKED GOOD.  (K)
